MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ARTICUL/EZE BALL 32 +9 BL; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY IRELAND - 9616671 ARTICUL/EZE BALL 32 +9 BL; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136523000
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d6, h4: the information provided regarding the manufacturing date and implantation date are identified to be conflicting.Continued follow-up is being conducted and any additional information received will be reported.
 
Event or Problem Description
It was reported that patient underwent initial surgery on an unknown date in 2019 to have a hip joint installed.After awhile, patient was admitted to the hospital with a hip dislocation in an extreme position.During revision surgery, it was revealed that the insert and the head were identically erased.Implant was removed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees hat the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5 and d10 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that during the revision surgery, it was discovered that the liner and head had been worn down.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.According to the information received, "hip replacement, revision patient have a hip joint installed, after a while patient was admitted to the hospital with an hip dislocation in an extreme position, during revision surgery it was revealed that the insert and the head were identically erased".A manufacturing record evaluation were performed for the finished device.It was manufactured on 16-oct-2018.Total 36 parts were manufactured per specification and all raw materials met specification.After searching "136523000/d18100383" in etq, no record is displayed.After searching the product description in nr list exported from the etq system, all results have been reviewed, no case even similar to the issue described in this complaint is identified.After searching " 136523000/d18100383" in sap by zqmr1023, no internal lock record is displayed.Hereby drawing a conclusion that no non-conformances were identified for this batch of products as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation were performed for the finished device.It was manufactured on 16-oct-2018.Total 36 parts were manufactured per specification and all raw materials met specification.After searching "136523000/d18100383" in etq, no record is displayed.After searching the product description in nr list exported from the etq system, all results have been reviewed, no case even similar to the issue described in this complaint is identified.After searching " d18100383" in sap by zqmr1023, no internal lock record is displayed.Hereby drawing a conclusion that no non-conformances were identified for this batch of products device history review: a manufacturing record evaluation was performed for the finished device [136523000/d18100383] number, and no non-conformances / manufacturing irregularities were identified.

Brand Name
ARTICUL/EZE BALL 32 +9 BL
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JJMSZ PLANT FOR STK. & N-STK.
no. 299, changyang street
suzhou industrial park
suzhou, jiangsu 21512 6
CH   215126
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22395259
Report Number1818910-2025-11265
Device Sequence Number9024558
Product Code JDI
UDI-Device Identifier10603295033196
UDI-Public(01)10603295033196(17)20231022(10)D18100383
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K883460
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2023
Device Catalogue Number136523000
Device Lot NumberD18100383
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/09/2025
10/08/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/17/2025
10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PINN MAR +4 10D 32IDX52OD.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown